The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Dragan Marusic: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Aleksander Malnic, Dragan Marusic, Norbert Seifter, Boris Zgrablic
    Highly Arc-Transitive Digraphs With No Homomorphism Onto Z. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 2002, v:22, n:3, pp:435-443 [Journal]
  2. Dragan Marusic, Raffaele Scapellato
    Classifying Vertex-Transitive Graphs whose Order is a Product of two Primes. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 1994, v:14, n:2, pp:187-201 [Journal]
  3. Milan Hladnik, Dragan Marusic, Tomaz Pisanski
    Cyclic Haar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:137-152 [Journal]
  4. Sandi Klavzar, Dragan Marusic, Bojan Mohar
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:1-4 [Journal]
  5. Aleksander Malnic, Dragan Marusic
    Constructing 1/2-arc-transitive graphs of valency 4 and vertex stabilizer Z2×Z2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:245, n:1-3, pp:203-216 [Journal]
  6. Aleksander Malnic, Dragan Marusic, Primoz Potocnik, Changqun Wang
    An infinite family of cubic edge- but not vertex-transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:280, n:1-3, pp:133-148 [Journal]
  7. Aleksander Malnic, Dragan Marusic, Changqun Wang
    Cubic edge-transitive graphs of order 2p3. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:274, n:1-3, pp:187-198 [Journal]
  8. Dragan Marusic
    Quartic half-arc-transitive graphs with large vertex stabilizers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:299, n:1-3, pp:180-193 [Journal]
  9. Dragan Marusic, Primoz Potocnik
    Classifying 2-arc-transitive graphs of order a product of two primes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:331-338 [Journal]
  10. Tomaz Pisanski, Marko Boben, Dragan Marusic, Alen Orbanic, Ante Graovac
    The 10-cages and derived configurations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:275, n:1-3, pp:265-276 [Journal]
  11. Klavdija Kutnar, Aleksander Malnic, Dragan Marusic, Stefko Miklavic
    Distance-balanced graphs: Symmetry conditions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2006, v:306, n:16, pp:1881-1894 [Journal]
  12. Robert Jajcay, Aleksander Malnic, Dragan Marusic
    On the number of closed walks in vertex-transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:3-5, pp:484-493 [Journal]
  13. Sandi Klavzar, Dragan Marusic, Bojan Mohar, Tomaz Pisanski
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:3-5, pp:299- [Journal]
  14. Aleksander Malnic, Dragan Marusic, Primoz Sparl, Bostjan Frelih
    Symmetry structure of bicirculants. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:3-5, pp:409-414 [Journal]
  15. Edward Dobson, Aleksander Malnic, Dragan Marusic, Lewis A. Nowitz
    Minimal normal subgroups of transitive permutation groups of square-free degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:3-5, pp:373-385 [Journal]
  16. Aleksander Malnic, Dragan Marusic, Rögnvaldur G. Möller, Norbert Seifter, Vladimir Ivanovich Trofimov, Boris Zgrablic
    Highly arc transitive digraphs: reachability, topological groups. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2005, v:26, n:1, pp:19-28 [Journal]
  17. Aleksander Malnic, Dragan Marusic, Norbert Seifter
    Constructing Infinite One-regular Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1999, v:20, n:8, pp:845-853 [Journal]
  18. Dragan Marusic, Tomaz Pisanski
    Weakly Flag-transitive Configurations and Half-arc-transitive Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1999, v:20, n:6, pp:559-570 [Journal]
  19. Dragan Marusic, Raffaele Scapellato
    Permutation Groups, Vertex-transitive Digraphs and Semiregular Automorphisms. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1998, v:19, n:6, pp:707-712 [Journal]
  20. Dragan Marusic
    A Family of One-regular Graphs of Valency 4. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1997, v:18, n:1, pp:59-64 [Journal]
  21. Dragan Marusic, Roman Nedela
    Maps and Half-transitive Graphs of Valency 4. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1998, v:19, n:3, pp:345-354 [Journal]
  22. Dragan Marusic, Primoz Potocnik
    Semisymmetry of Generalized Folkman Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2001, v:22, n:3, pp:333-349 [Journal]
  23. Dragan Marusic, Primoz Potocnik
    Bridging Semisymmetric and Half-Arc-Transitive Actions on Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2002, v:23, n:6, pp:719-732 [Journal]
  24. Dragan Marusic, Tomaz Pisanski, Steve Wilson
    The genus of the GRAY graph is 7. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2005, v:26, n:3-4, pp:377-385 [Journal]
  25. Aleksander Malnic, Dragan Marusic, Primoz Sparl
    On strongly regular bicirculants. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2007, v:28, n:3, pp:891-900 [Journal]
  26. Klavdija Kutnar, Aleksander Malnic, Dragan Marusic
    Chirality of Toroidal Molecular Graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Chemical Information and Modeling, 2005, v:45, n:6, pp:1527-1535 [Journal]
  27. Marston D. E. Conder, Dragan Marusic
    A tetravalent half-arc-transitive graph with non-abelian vertex stabilizer. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2003, v:88, n:1, pp:67-76 [Journal]
  28. Shao-Fei Du, Dragan Marusic, Adrian O. Waller
    On 2-Arc-Transitive Covers of Complete Graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1998, v:74, n:2, pp:276-290 [Journal]
  29. Aleksander Malnic, Dragan Marusic
    Constructing 4-Valent 1/2-Transitive Graphs with a Nonsolvable Automorphism Group. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1999, v:75, n:1, pp:46-55 [Journal]
  30. Dragan Marusic
    On 2-arc-transitivity of Cayley graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2003, v:87, n:1, pp:162-196 [Journal]
  31. Dragan Marusic
    Half-Transitive Group Actions on Finite Graphs of Valency 4. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1998, v:73, n:1, pp:41-76 [Journal]
  32. Dragan Marusic, Cheryl E. Praeger
    Tetravalent Graphs Admitting Half-Transitive Group Actions: Alternating Cycles. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1999, v:75, n:2, pp:188-205 [Journal]
  33. Dragan Marusic, Raffaele Scapellato
    Imprimitive Representations of SL(2, 2k). [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1993, v:58, n:1, pp:46-57 [Journal]
  34. Dragan Marusic
    Corrigendum to "On 2-arc-transitivity of Cayley graphs" [J. Combin. Theory Series B 87 (2003) 162-196]. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2006, v:96, n:5, pp:761-764 [Journal]
  35. Edward Dobson, Aleksander Malnic, Dragan Marusic, Lewis A. Nowitz
    Semiregular automorphisms of vertex-transitive graphs of certain valencies. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2007, v:97, n:3, pp:371-380 [Journal]
  36. Marston Conder, Aleksander Malnic, Dragan Marusic, Tomaz Pisanski, Primoz Potocnik
    The edge-transitive but not vertex-transitive cubic graph on 112 vertices. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:50, n:1, pp:25-42 [Journal]
  37. Dragan Marusic, Joy Morris
    Normal cirulant graphs with noncyclic regular subroups. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:50, n:1, pp:13-24 [Journal]
  38. Dragan Marusic
    On vertex symmetric digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1981, v:36, n:1, pp:69-81 [Journal]
  39. Dragan Marusic, T. D. Parsons
    Hamiltonian paths in vertex-symmetric graphs of order 5p. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:42, n:2-3, pp:227-242 [Journal]
  40. Dragan Marusic, T. D. Parsons
    Hamiltonian paths in vertex-symmetric graphs of order 4p. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1983, v:43, n:1, pp:91-96 [Journal]
  41. Dragan Marusic
    Hamiltonian cycles in vertex symmetric graphs of order 2P2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1987, v:66, n:1-2, pp:169-174 [Journal]
  42. Dragan Marusic
    Hamiltonian circuits in Cayley graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1983, v:46, n:1, pp:49-54 [Journal]
  43. Dragan Marusic
    Strong regularity and circulant graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1989, v:78, n:1-2, pp:119-125 [Journal]
  44. Dragan Marusic
    Hamiltonicity of tree-like graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1990, v:80, n:2, pp:167-173 [Journal]
  45. Dragan Marusic, Bojan Mohar
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:182, n:1-3, pp:1- [Journal]
  46. Dragan Marusic
    Recent developments in half-transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:182, n:1-3, pp:219-231 [Journal]
  47. Dragan Marusic, Raffaele Scapellato, Norma Zagaglia Salvi
    Generalized Cayley graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:102, n:3, pp:279-285 [Journal]
  48. Dragan Marusic, Raffaele Scapellato
    A class of non-Cayley vertex- transitive graphs associated with PSL(2, p). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1992, v:109, n:1-3, pp:161-170 [Journal]
  49. Dragan Marusic, Raffaele Scapellato
    A class of graphs arising from the action of PSL(2, q2) on cosets of PGL(2, q). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:134, n:1-3, pp:99-110 [Journal]
  50. Vladimir Batagelj, Dragan Marusic, Bojan Mohar, Tomaz Pisanski
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:134, n:1-3, pp:1- [Journal]
  51. Dragan Marusic, Raffaele Scapellato
    Permutation groups with conjugacy complete stabilizers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:134, n:1-3, pp:93-98 [Journal]
  52. Aleksander Malnic, Dragan Marusic, Stefko Miklavic, Primoz Potocnik
    Semisymmetric elementary abelian covers of the Möbius-Kantor graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2007, v:307, n:17-18, pp:2156-2175 [Journal]

  53. On cyclic edge-connectivity of fullerenes. [Citation Graph (, )][DBLP]


  54. An unusual decomposition of a complete 7-partite graph of order 28. [Citation Graph (, )][DBLP]


  55. Hamilton cycles and paths in vertex-transitive graphs - Current directions. [Citation Graph (, )][DBLP]


  56. Preface: Special issue of discrete mathematics on Hamiltonicity problem for vertex-transitive (Cayley) graphs. [Citation Graph (, )][DBLP]


  57. Preface. [Citation Graph (, )][DBLP]


  58. Vertex-transitive expansions of (1, 3)-trees. [Citation Graph (, )][DBLP]


  59. Hamiltonicity of vertex-transitive graphs of order 4p. [Citation Graph (, )][DBLP]


  60. Reachability relations in digraphs. [Citation Graph (, )][DBLP]


  61. One-matching bi-Cayley graphs over abelian groups. [Citation Graph (, )][DBLP]


  62. Strongly regular tri-Cayley graphs. [Citation Graph (, )][DBLP]


  63. An infinite family of half-arc-transitive graphs with universal reachability relation. [Citation Graph (, )][DBLP]


Search in 0.053secs, Finished in 0.056secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002